# SDR SIMA20250627004

- Difficulty date: June 27, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N780AH
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000131
- Aircraft time: 38,198 hours, 28,741 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17086044001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 RH FLOOR CROSS BEAM IS CORRODED AT FR 84 (MAJOR REPAIR) (LEVEL 2 CORROSION). ACCOMPLISHED A PERMANENT REINFORCEMENT REPAIR ON RH FLOOR CROSS BEAM AT FR84 IAW ERS-EJ-53MR-5236
